IJPAM: Volume 101, No. 6 (2015)
ULAM-HYERS, ULAM-TRASSIAS, ULAM-GRASSIAS,
ULAM-JRASSIAS STABILITIES OF A ADDITIVE-QUADRATIC
MIXED TYPE FUNCTIONAL EQUATION IN
BANACH SPACES
ULAM-JRASSIAS STABILITIES OF A ADDITIVE-QUADRATIC
MIXED TYPE FUNCTIONAL EQUATION IN
BANACH SPACES
M. Arunkumar
, G. Shobana
, S. Hemalatha
Department of Mathematics
Government Arts College
Tiruvannamalai, 606 603, TamilNadu, INDIA
Department of Mathematics
Annai Veilankanni's College of Arts and Science
Saidapet, Chennai, 600 015, TamilNadu, INDIA
Government Arts College
Tiruvannamalai, 606 603, TamilNadu, INDIA
Annai Veilankanni's College of Arts and Science
Saidapet, Chennai, 600 015, TamilNadu, INDIA
Abstract. In this paper, the authors obtain the general solution and generalized Ulam - Hyers stability of additive quadratic functional equation
in Banach spaces.
Received: March 12, 2015
AMS Subject Classification: 39B52, 32B72, 32B82
Key Words and Phrases: additive functional equations, quadratic functional equation, mixed type AQ functional equation, Ulam-Hyers stability
Download paper from here.
DOI: 10.12732/ijpam.v101i6.20 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 6
Pages: 1027 - 1040
Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).

